Sudafed Decongestant - 12 Tablets

Regular price
£3.89
Regular price
£4.49
Sale price
£3.89
Description

Sudafed Decongestant Tablets with Pseudoephedrine hydrochloride, helps clear stuffy noses, catarrh, blocked sinuses and sinus pressure associated with colds, flu and allergies. Sudafed Decongestant Tablets helps to provide relief from cold, flu and allergy symptoms such as blocked sinuses, stuffy nose and catarrh.

Key features:

  • Unblocks your nasal congestion.
  • Clears catarrh.
  • Non-drowsy.

The active ingredient is Pseudoephedrine Hydrochloride, which offers highly effective relief for nose and sinus congestion. The decongestant works by helping swollen blood vessels in the nose to narrow, helping mucus and air to flow more freely.

By reducing the stuffy sensation that accompanies blocked sinuses, colds and flu and allergies allows for clearer, easier breathing through your nose.

Category: Cough, Colds and Sore Throat

Manufacturer: JOHNSON & JOHNSON (McNEIL)

USES: 
Symptomatic relief of allergic rhinitis, vasomotor rhinitis, the common cold and influenza.

INGREDIENTS: 
Pseudoephedrine Hydrochloride 60mg

DOSAGE: 
12 years and over: 1 tablet every 4-6 hours. Maximum 4 tablets in 24 hours. Under 12 years: not to be given.

RECENTLY VIEWED PRODUCTS

CUSTOMER REVIEWS